Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering with itching on crotch, used ring guard cured and again formed on bums and abdomen area. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
hello Doctor, this is XXXXX. my problem is, from so many days I am suffering with itching on my crotch. I used a ring guard for this issue. It got cured at that time. But again it formed on my bums area and now its also on my abdomen area. That area turned into some kind of white colored skin. Plz suggest me the cure.
Posted Mon, 14 Oct 2013 in Skin Hair and Nails
Answered by Dr. Kruti 2 hours later

Thanks for posting your query.

I can understand your concern.

From the description you have provided, I understand that you have ringworm on your buttocks, abdomen.
The best treatment for it is application of terbinafine cream. The itching can be controlled by taking an anti histamine like levocetrizine.

Ringworm is a fungal infection. Fungus grows in conditions of heat and humidity. Hence its important to maintain good hygiene by bathing twice a day.

I would request you to send me a picture of the colour change that you have mentioned, also of the rash if possible as that would help me in diagnosing your concern better.

In dermatology, it's difficult to actually comment on a rash without seeing the rash itself.

Please let me know if you have any queries.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor